# SDR AALA980257

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Servicing
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 267 - ON TAKEOFF ORD, NOSE GEAR FAILED TO RETRACT.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  SERVICED STRUT, LUBRICATED GEAR.  ACCOMPLISHED GEAR RETRACTION CHECK SEVERAL CYCLED WITH NO DEFECTS, COULD NOT DUPLICATE. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
